# SDR CALA2025040203451

- Difficulty date: March 29, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,636 hours, 29,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141A35219
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

LOWER FWD FUSELAGE LH SIDE EXTERNAL SKIN HAS DAMAGE JUST OUTBD OF FWD E&E FWD FRAME CUTOUT 31 INCHES AFT OF 178 BULKHEAD MARKED WITH TAPEDAMAGE MEASURES OUT A TOTAL DIAMETER OF 1.5 INCHES AND HAS A DEPTH OF .032". CENTER OF DAMAGE IS LOCATED 8" BELOW FACTORY LAP JOINT EDGE, 2.5" AFT OF STA 203.8 AND 8.5" UP FROM E&E BAY DOOR CUTOUT. PER AVO 14374 STEP 2 NO RIVETS NEEDED TO BE REMOVED FOR DAMAGE AREA REMOVAL. HOWEVER I ACCOMPLISHED STEPS 1 3 AND 4 OF AVO. CALLED INSPECTION TO ACCOMPLISH HFEC ON CUT OUT AREA PER STEP 5 PER STEP 5 OF AVO 14374 ACCOMPLISHED HFEC OF CUTOUT AREA PER PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. ACCOMPLISHED INSURANCE CUT AS STATED IN STEP 5 OF AVO 14374. NO RIVETS WERE REQUIRED TO BE REMOVED FOR DAMAGE REMOVAL AS MENTIONED IN STEPS 6 AND 7.. COMPLETED STEP 8 OF AVO. FINAL TRIM ACCOMPLISHED AND PHOTOS WITH MEASUREMENTS REPORTED TO ESCORD INFORMATION ADDED FOR THE SDR/SFR PER ECRA 5310-08545, ACCOMPLISH INITIAL AND REPETITIVE INSPECTIONS PER PART 2 ON OR BEFORE 24 MONTHS FROM 03/29/2025. INSP VERIFIED EC/RA 5310-08545 STEP 13 FOR REPETITIVE INSP AS PER PART 2 TO BE ACCOMPLISHED ON OR BEFORE 24 MONTHS FROM 03/29/2025 REF LOG #4331447 FOR INSP REQUIREMENTS ONCE ENGINEERING HAS FINAL INSP. PROCEDURE IAW ECRA 5310-08545,ACCOMPLISH INITIAL AND REPETITIVE INSPECTIONS PER PART 2 ON OR BEFORE 24 MONTHCONTROL #:
